# SDR USAASB96018

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Aux Power Unit
- Part number: 3804286242
- Condition: Failed
- Location: Apu Compartment
- Part time: 54,190 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLT NR 1184 - BWI - ON FINAL APPROACH APU FIRE WARNING MOMENTARILY WENT OFF.  FIRED FIRE BOTTLE.  MAINTENANCE REPLACED THE APU.  (M)
